# SDR HNAA2013083000484

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 62,071 hours, 69,389 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Condition: Damaged
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RT SPOILER INDICATED DEPLOYED AND AGAIN IN TAXI MODE.  INSPECTED RT INBD ROLL SPOILER, FOUND SYNCRO TRANSMITTER ARM OVER CENTER. REPOSITIONED TO CORRECT POSITION.  GROUND RAN ACFT, OPS CHECKED SPOILERS. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
